Rite Aid
Rite Aid Pharmacy Ibuprofen, 200 mg, Tablets, 100 tablets

Rite Aid Pharmacy Ibuprofen, 200 mg, Tablets, 100 tablets

$6.99
Relieves minor aches and pains. Temporarily reduces fever. Features & Benefits Pharmacist Recommended Compare to the active ingredient in Advil. (This product is not manufactured or distributed by Wyeth Consumer Healthcare, distributor of Advil). Gluten Free.

Browse all deals at Rite Aid

See more in Health & Medicine

* This offer may contain time-sensitive information and offers. Please check with Rite Aid to confirm actual price & availability.

5 of 10 locations

Find it at your local Rite Aid (view store)


Top